Doctor has tried buspar paxil prozac norpramin.Whats next or should i see a physchyatrist? I do take restoril to sleep which is the only reliefi get from this constant ringing.
Yes, see a psychiatrist. I wouldn't let anyone else mess around with my head except someone that supposedly knows what they are doing. I preferably Board Certified shrinks, I think I get a better quality of knowledge and care. Just me. First of all, did you have tinnitus before or after the meds. Sounds like your ringing, noisy ears started after the meds, and in that situation, I would bet it's a med issue. If not, listen to Kaismama.
You are on a lot of meds at different times. You need some help, there are a lot of SSRI's out there, generic, that might be good for you. I hate buspar of Buspirone for anxiety, it doesn't work as evidenced by your stating the only relief you get from your tinnitus is when you are asleep. It had been my experience that the higher the stress the louder my ears got, actually drowning out the TV. OMG. But I noticed as my stress levels decreased, less ringing in my ears.
After 10 years of tinnitus, I am feeling laid back now, no tinnitus.
I do think you need a shrink, Board Certified, head meds are nothing to mess around with. I have been sick since I was 13, I am now 56, I think as I quit counting. I tell you this so you know I've been on almost every psych med invented. Cymbalta was great until it wasn't. I am presently on Lamictal which is a miracle drug for me, along with my trusted friend.
Just giving you information, there is help in here and out there I'm the world.
If you don' know a Tinnitus / hyperacusis specialist, A physchyatrist is
just great for this type of problem. They are familiar with hypercusis and tinnitus Restoril seems to be one of the most used sleeping meds you can find today. There are others that work similar too. This capsule comes in a 7mg, 15 mg. and 30mg. strength. It is advertised as a
short time sleeping pill. Just be sure and talk with your doctor about taking it
every night, and about the dosage. The longer it is used usually requires a higher strength along the way. The best to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2010 • 1 answer
Updated 12 Dec 2011 • 1 answer
Updated 9 days ago • 17 answers
Updated 20 Apr 2012 • 5 answers
Updated 19 Apr 2016 • 6 answers